Journal of Inequalities and Applications
Volume 6 (2001), Issue 6, Pages 625-631
A Volterra inequality with the power type nonlinear kernel
Institute of Mathematics, Technical University of Wrocław, Wybrzeze Wyspianskiego 27, Wrocław 50-367, Poland
Received 20 February 2000; Revised 12 April 2000
Copyright © 2001 W. Mydlarczyk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In the paper, we characterize nonnegative, locally integrable functions , for which the nonlinear convolution integral inequality , with the power type nonlinearity has nontrivial solutions.